Assoc. Prof. Biljana Mihailović


Missing picture!

Biljana Mihailović

Associate Professor


Telephone021/485-2307
E-mail
Academic titleAssociate Professor
Employee's biography not found!
Associate Professor
25.02.2015.
PositionFromToOrganizational unit
Assistant Professor25.02.2010.01.02.2015.Department of Fundamentals Sciences
Assistant with PhD01.10.2009.01.02.2010.Department of Fundamentals Sciences
Assistant - Magister01.06.2004.01.09.2009.Department of Fundamentals Sciences
TitleIn institution
N/A

Bachelor's thesis

Mathematical Science

Faculty of Sciences

1998

Integralne reprezentacije operatora agregacije

Magister thesis

Mathematical Science

Faculty of Sciences

2003

Reprezentacija pozitivne i negativne funkcionele korisnosti pomoću Šokeovog i Sugenovog integrala

PhD thesis

Mathematical Science

Faculty of Sciences

2009

Criterium of productionDescription
() Monographic study/chapter in M11 or research in the thematic collection of the leading international importanceM. Kalina, M. Manzi, B. Mihailović: Choquet integrals and T-supermodularity, Topics in Intelligent Engineering and Informatics, Intelligent Systems: Models and Applications , Berlin, Springer -Verlag, (2013), 61-75, ISBN 978-3-642-33958-5
() Researches published in the journals of the international importanceB. Mihailović, V. Miler Jerković, B. Malešević: Solving fuzzy linear systems using a block representation of generalized inverses: The Moore–Penrose inverse, Fuzzy Sets and Systems 353, (2018), 44-65
() Researches published in the journals of the international importanceB. Mihailović, V. Miler Jerković, B. Malešević: Solving fuzzy linear systems using a block representation of generalized inverses: The group inverse, Fuzzy Sets and Systems 353, (2018), 66-85
() Researches published in the journals of the international importanceM. Štrboja, E. Pap, B. Mihailović: Discrete bipolar pseudo-integrals, Information Sciences 468, (2018), 72-88
() Researches published in the journals of the international importanceM. Štrboja, E. Pap, B. Mihailović: Transformation of the pseudo-integral and related convergence theorems, Fuzzy Sets and Systems 355, (2019), 67-82
() Researches published in the journals of the international importance B. Mihailović, E. Pap: Sugeno integral based on absolutely monotone real set functions, Fuzzy Sets and Systems, Vol 161, Issue 22, (2010), 2857-2869
() Researches published in the journals of the international importanceB. Mihailović, E. Pap: Asymmetric integral as a limit of generated Choquet integrals based on absolutely monotone real set functions, Fuzzy Sets and Systems 181, (2011), 39-49
() Research published in the top international journal E. Pap, B. Mihailović: А representatation of а comonotone-v-additive and monotone functional by two Sugeno integrals, Fuzzy Sets and Systems 155, (2005), 77-88
() Research published in the prominent international journalB. Mihailović, M. Kalina, M. Štrboja: On the generalized k-order additivity for apsolutely monotone set functions, Soft Computing, (2018). https://link.springer.com/article/10.1007/s00500-018-3605-z
() Research published in the international journalB. Mihailović, E. Pap: Asymmetric general Choquet integrals, Acta Polytechnica Hungarica, Volume 6, Issue Number 1, (2009), 161-173
() Research published in the international journalB. Mihailović, M. Manzi, P. Đapić: The Shilkret-like integral on the symmetric interval, U.P.B. Sci. Bull., Series A, Vol. 77, Iss. 3, (2015), 29-40
() Research published in the international journalT. Grbić , S. Medić, A. Perović, B. Mihailović, N. Novković, N. Duraković: A Premium Principle Based on the g-integral , Stochastic Analysis and Applications, Vol. 35, No 3, (2017), 465-477
() Report from the international meeting printed in its entiretyB. Mihailović, M. Manzi: On the asymmetric Shilket-like integral, Proceedings of AGOP2011, Benevento, Italy, (2011) 73-77.
() Report from the international meeting printed in its entiretyB. Mihailović: On the class of symmetric S-separable aggregation functions Proceedings of AGOP 2007, Ghent, Belgium, (2007) 187-191.
() Report from the international meeting printed in its entiretyB. Mihailović, E. Pap: Non-monotonic set functions and general fuzzy integrals, Proceedings of SISY 2008, Subotica, (2008) 371-374.
() Report from the international meeting printed in its entiretyB. Mihailović, E. Pap: Decomposable signed fuzzy measures, Proceedings of EUSFLAT 2007, Ostrava, Czech Republic, (2007) 265-269.
() Report from the international meeting printed in its entiretyB. Mihailović, E. Pap, Lj. Nedović: Absolutely Monotone Real Set Functions, Proceedings of SISY 2009, Subotica, (2009) 115-118.
() Research published in the journal of the national importanceB. Mihailović, Lj. Nedović, T. Grbić : The induced Sugeno integral-based operator w.r.t bi-fuzzy measures, Јournal of Electrical Engineering, Vol.54, No. 12/s, (2003) 76-79.
TitleScientific areaHigher education institutionElection date
Associate ProfessorTeorijska i primenjena matematikaUniversity of Novi Sad25.02.2015.
Assistant ProfessorMathematicsUniversity of Novi Sad25.02.2010.
LecturerMathematicsFaculty of Technical Sciences24.01.2009.
AssistantMathematicsFaculty of Technical Sciences31.05.2004.
Intern AssistantMathematicsFaculty of Technical Sciences15.07.2000.